Had been taking Geodone for a few weeks at bedtime and noticed I was getting more and more anxious at night time, more halucinations, shaking inside and out like I had constant chills. I just stopped taking it and those symptoms stopped. It appears that this drug escalated my issues instead of suppressing them.
So that's two now I can right off as bad for me...Abilify and Geodone. Guess I will just stick to the other drug regimen and see what happens. just love this juggling of drugs...aarrrggghhh
Geodon can cause side effects such as you mentioned and I could not tolerate it either. Abilify can be activating for some people. That's not uncommon. The two newest antipsychotics that I believe were approved as mood stabilizers are Fanapt and Saphris but I have never tried those so I am not personally familiar with their side effect profile. I do know for me that Risperdal and Seroquel had a better mood stabilization effect but of course they were more likely to cause weight gain and sedation but each person of course has their own reaction to each specific medication.
A pristine example of how medications work differently for everyone, I only had positive experiences with those two, except the Geodon I found out didn't work as great as I thought it had after trying a drug which worked much better and it also gave me chest pains which meant I had to stop taking it. Abilify seems to work better in different ways and not as good in other but it has caused a decent amount of weight gain which I do not like because now I get too tired to walk just walking five blocks unlike before.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.